# SDR DALA2021111507000

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,089 hours, 40,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: ADJUSTED SLIDE LIGHT PUSH SWITCH. OPS CHKD DOOR AS PER B757 AMM 52-71. DOOR OPERATES NRML (8101405)
